# SDR A6WA201543264

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601970492
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE SUPPORT STRUCTURE, RT AFT ATTACH ANGLE SUPPORT BRACKET CRACKED.  REMOVED CRACKED ATTACH ANGLE ON APU SUPPORT STRUCTURE, RT AFT SIDE & REPLACED WITH NEW SERVICEABLE BRACKET PN 601-97049-2 IAW SRM  51-42-06.
